Object

Title: Solving deconvolution type problems by wavelet decomposition methods

Journal or Publication Title:

ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Date of publication:

2014

Volume:

49

Number:

2

ISSN:

00002-3043

Additional Information:

click here to follow the link

Contributor(s):

Գլխավոր խմբ․՝ Մ․ Մ․ Ջրբաշյան (1966-1994) ; Ռ․ Վ․ Համբարձումյան (1994-2009) ; Ա․ Ա․ Սահակյան (2010-)

Coverage:

55-64

Abstract:

In this paper we consider an inverse problem associated with equations of the form Kf=g, where K is a convolution-type operator. The aim is to find a solution f for given function g.

Place of publishing:

Երևան

Publisher:

Հայաստանի ԳԱԱ

Date created:

2014-04-15

Format:

pdf

Identifier:

oai:arar.sci.am:113013

Digitization:

ՀՀ ԳԱԱ Հիմնարար գիտական գրադարան

Location of original object:

ՀՀ ԳԱԱ Հիմնարար գիտական գրադարան

Object collections:

Last modified:

Apr 24, 2024

In our library since:

Apr 2, 2020

Number of object content hits:

1 071

All available object's versions:

https://arar.sci.am/publication/124419

Show description in RDF format:

RDF

Show description in OAI-PMH format:

OAI-PMH

Objects

Similar

This page uses 'cookies'. More information